uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Morphisms in the Category of Finite-Dimensional Absolute Valued Algebras
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry.ORCID iD: 0000-0002-0182-6205
2011 (English)In: Colloquium Mathematicum, ISSN 0010-1354, E-ISSN 1730-6302, Vol. 125, no 2, 147-174 p.Article in journal (Refereed) Published
Abstract [en]

This is a study of morphisms in the category of finite-dimensional absolute valued algebras whose codomains have dimension four. We begin by citing and transferring a classification of an equivalent category. Thereafter, we give a complete description of morphisms from one-dimensional algebras, partly via solutions of real polynomials, and a complete, explicit description of morphisms from two-dimensional algebras. We then give an account of the reducibility of the morphisms, and for the morphisms from two-dimensional algebras we describe the orbits under the actions of the automorphism groups involved. Parts of these descriptions rely on a suitable choice of a cross-section of four-dimensional absolute valued algebras, and we thus end by providing an explicit means of transferring these results to algebras outside this cross-section.

Place, publisher, year, edition, pages
2011. Vol. 125, no 2, 147-174 p.
Keyword [en]
absolute valued algebra, division algebra, homomorphism, irreducibility, composition
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-172251DOI: 10.4064/cm125-2-2ISI: 000299619900002OAI: oai:DiVA.org:uu-172251DiVA: diva2:513913
Available from: 2012-04-04 Created: 2012-04-03 Last updated: 2017-12-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Alsaody, Seidon

Search in DiVA

By author/editor
Alsaody, Seidon
By organisation
Algebra and Geometry
In the same journal
Colloquium Mathematicum
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 511 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf